# SDR AALA970645

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN JUST AFT OF STATION 660, BETWEEN STRINGER 28L - 28R.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 3.  (M)
